Research Repository

Browse by Author: Khosravi, Mariam

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Khosravi, Mariam, Aujla, J. S, Dragomir, Sever S and Moslehian, M. S (2011) Refinements of Choi-Davis-Jensen's Inequality. Bulletin of Mathematical Analysis and Applications, 3 (2). pp. 127-133. ISSN 1821-1291

Dragomir, Sever S, Khosravi, Mariam and Moslehian, Mohammad (2010) Bessel-type Inequalities in Hilbert C*modules. Linear and Multilinear Algebra, 58 (8). pp. 967-975. ISSN 0308-1087

Khosravi, Mariam, Mahyar, Hakimeh and Moslehian, Mohammad Sal (2009) Reverse Triangle Inequality for Hilbert C*-Modules. Research report collection, 12 (1).